# SDR SWAA2022020890971

- Difficulty date: January 11, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE AT BS 500B - 500C LBL 25 IS CRACKED / REMOVED AND REPLACED BAFFLE AT BS 500B-500C LBL 25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505 83802U 15JAN18
